# SDR UALA2010083003193

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,120 hours, 20,526 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA, 2 EACH VERTICAL FLUORESCENT EXIT SIGNS, 1 EA AT DOOR 4L AND 4R, INOP.  REPLACED BATTERY PACK ON NON ROUTINE 2224N0037 AND OPS CHECK GOOD IAW MM.
